# SDR ASOA20160527030

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 36,585 hours, 27,973 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426004
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT LOWER FWD ENGINE YOKE FITTING WAS FOUND TO BE CRACKED AND VERIFIED WITH EDDY CURRENT.  MAINTENANCE R & R THE FITTING IAW EC5450-01206.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
